Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

163 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

During and after long periods of physical exertion the muscles

During and after long periods of physical exertion the muscles in the center of my chest start to ache, while at the same time I have a rapid heart beat. It feels like they are sore. Which could very well be the case. I don't believe that the pain is heart related, because I have been to my doctor about it before and he didn't believe it was. He gave me an EKG test about 3 or 4 times and every time the results were normal. I am 40 years old and generally in good health. I think the problem could probably just be common muscle strain. But I want to make sure it isn't anything more serious. Any ideas?
Sun, 27 May 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Dear Madam, I got married 4 years and 10 months ago. I had a issue on 26.10.2011, but the baby was expired on 28.10.2011 due to underweight. But I did not have any physical difficulties during the pregnancy period. After that I had a thorough check up by doctor and found good in health. After that we did not try for baby. Now my MP has stopped by two months. I have test the pregnancy, its negative. Also my sugar, prolactin, thyroid, himoglobin is normal. Now my doctor suggests me to take consevel tab. What should I do now?? Please suggest.

doctor1 MD

Since 2mnths i dint get my periods. I have done with the urine test and result was negative. So doctor prescribed me duphaston to take for 5 days and see her again during 3rd day of periods. But my problem is even after taking that pills for 5 days it is not bleeding. It is now 4days that i finished with medicines. So how long can i wait for getting bleeding or should i see the doctor soon. Is it normal?? Please reply me i am tensed.

doctor1 MD

Well, I m a full time college student and I ve been under alot of stress. Relaxing isn t really my thing. In other words I don t know how to relax. Also, I started my period when I was 7 years old and I m currently 21. My period has NEVER be regular. I ve had one. Everyone month on occasion I d skip a month, but never two or three. I could get my period at the beginning of the month and then the next I could get it at the end of the month. It changes monthly. So last January my period kept going on and off during the months I was in school. So for instance I then missed my period for 2 months then summer break came along and I recieved my period for 14 days straight. Then, it stopped. In the summer I would get my period regularly. Then school came around and I got my last period I want to say the end of August. Then, after that I had brown discharge coming out for Sept, Oct, and Nov. In November I got my period for three days very light, though it was even brown. Then, a week later I started my period December 2 and that week was my last week of school because after I was going on Christmas break. So I had my period for about 4/5 days and it was fine. Then, out of no where my period gets excessively heavier to where I m stocking up on a few pads at a time. I then had my period for 16 days and then It still wasn t stopping. It didn t seem to have any signs of it stopping anytime soon. At that time I was feeling weak. So I went to the er she took me got me into the room she asked me what s going etc. So I explained everything from the beginning. She said she was going to put me on medroxyprogesterone to stop my period and to take one tablet for ten days. So I fast and come back the next day. I get blood taken out for a cbc and a urinary analysis. They take the blood I wait for results so I called back that Tuesday after Christmas. She then wanted me to come in for my results. I go in she explains how everything is good with me except that I have iron diffecincany anemia and my Vitamin D was low on top of having an infection down there. She said it could be because of how moist that area was because of the period being so long. Also, my liver was slightly elevated. She then said she wanted to check to make sure I didn t have hepatitis in my liver. Which I ended up not having anything wrong there. She said stress plays a big part and also being slightly overweight as well as a poor diet. She asked me if my period stopped and I said yes, because four days after she gave me the medroxyprogesterone is stopped my period. So I was on it for a total of 20 days in all reality I get my period for 6/7 days on average. So twenty days is 3 months of period for me. So I finished medroxyprogesterone. Then, I was put on 55,000 vitamin D for two months and I take iron pills three times a day. Although it s been 3 months in and I stopped them bc I feel I don t need them anymore. Unless, I feel tired I take them. So then I started my period on new years eve and it led into January till the 5/6th I believe. My period came normal I was heavy the first two days then the rest became lighter. Shortly after i started up my spring semester. Then, my period dissappeard. I get symptoms of a period like light cramps, on occasion brown discharge. Then, I get red/pink discharge coming out only sometimes around the time I m supposed to be on my period. I have white sticky discharge. So it seems I m ovulating, but no blood yet. I heard about taking a pregnancy test for certain cancers and that it detects high levels of hcg, I took it and it was negative. Plus, they would have found something in the tests they took. Also, I m not sexually active. I was told that, that could also be a reason my hormones are all over. I just need a professionals point of view.

Loading Online Doctors....